DSpace Repository

NECESSARY AND SUFFICIENT CONDITIONS FOR THE BOUNDEDNESS OF GENUINE SINGULAR INTEGRAL OPERATORS IN LOCAL MORREY-TYPE SPACES 1

Show simple item record

dc.contributor.author V.I. Burenkov
dc.contributor.author V.S. Guliyev
dc.contributor.author A. Serbetci
dc.contributor.author T.V. Tararykova
dc.date.accessioned 2012-07-02T15:41:34Z
dc.date.available 2012-07-02T15:41:34Z
dc.date.issued 2012-06-26
dc.identifier.issn 2077-9879
dc.identifier.uri http://dspace.enu.kz/handle/data/1548
dc.description.abstract The problem of the boundedness of a Calderon-Zygmund singular integral operator T in local Morrev-tvpe spaces is reduced to the boundedness of the Hardy operator in weighted Lp-spaces on the cone of non-negative non-increasing en_US
dc.description.sponsorship Евразийский национальный университет имени Л.Н. Гумилева Казахстан, Астана en_US
dc.relation.ispartofseries Mathematical Journal;Volume 1, Number 1 (2010), 8-16
dc.subject singular integral operator en_US
dc.subject maximal operator en_US
dc.subject local Morrev-tvpe spaces en_US
dc.subject Hardy operator on the cone of monotonic functions en_US
dc.subject weak Morrev-type spaces en_US
dc.subject weighted estimates en_US
dc.title NECESSARY AND SUFFICIENT CONDITIONS FOR THE BOUNDEDNESS OF GENUINE SINGULAR INTEGRAL OPERATORS IN LOCAL MORREY-TYPE SPACES 1 en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account